Communications in Mathematical Physics

Nonpersistence of breather families for the perturbed sine Gordon equation

Jochen Denzler

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 158, Number 2 (1993), 397-430.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104254247

Mathematical Reviews number (MathSciNet)
MR1249601

Zentralblatt MATH identifier
0802.35132

Subjects
Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]
Secondary: 35B20: Perturbations

Citation

Denzler, Jochen. Nonpersistence of breather families for the perturbed sine Gordon equation. Comm. Math. Phys. 158 (1993), no. 2, 397--430. https://projecteuclid.org/euclid.cmp/1104254247


Export citation